# SDR ARWA9604003

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 161741A
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 2 ENGINE OIL PRESSURE LIGHT CAME ON.  RETARDED THROTTLE, LIGHT STAYED ON AS PER ABNORMAL CHECK LIST.  SHUTDOWN NR 2 ENGINE AT 10.52Z FL 350 OIL PRESS 15 PSI WINDMILLING.  TROUBLESHOT FOUND OIL PRESSURE SWITCH BAD.  REMOVED AND REPLACED SWITCH, OPS AND LEAK CHECKED NORMAL IAW 79-30-00.
